The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1993, volume: 121, number: 1-3


  1. Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:1- [Journal]
  2. Halina Bielak
    Graphs with special neighbourhood orderings of vertices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:3-9 [Journal]
  3. Mieczyslaw Borowiecki, Ewa Drgas-Burchardt
    Classes of chromatically unique or equivalent graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:11-18 [Journal]
  4. H. J. Broersma
    A note on K4-closures in hamiltonian graph theory. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:19-23 [Journal]
  5. H. J. Broersma, J. van den Heuvel, Henk Jan Veldman
    Long cycles, degree sums and neighborhood unions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:25-35 [Journal]
  6. Nathaniel Dean, Linda M. Lesniak, Akira Saito
    Cycles of length 0 modulo 4 in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:37-49 [Journal]
  7. Odile Favaron
    A note on the irredundance number after vertex deletion. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:51-54 [Journal]
  8. Odile Favaron, Pedro Mago, Oscar Ordaz
    On the bipartite independence number of a balanced bipartite graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:55-63 [Journal]
  9. Miroslav Fiedler
    Some minimax problems for graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:65-74 [Journal]
  10. Jean-Luc Fouquet
    A decomposition for a class of (P5, P5_5)-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:75-83 [Journal]
  11. Jean-Luc Fouquet, A. Pawel Wojda
    Mutual placement of bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:85-92 [Journal]
  12. W. Frydrych
    All nonhamiltonian tough graphs satisfying a 3-degree sum and fan-type conditions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:93-104 [Journal]
  13. Rafal Kalinowski
    Small periods of endomorphisms of trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:105-111 [Journal]
  14. Gyula O. H. Katona, Louis V. Quintas
    The largest component in a random subgraph of the n-cycle. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:113-116 [Journal]
  15. Urzula Konieczna
    Asymptotic normality of subcubes in random subgraphs of the n-cube. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:117-122 [Journal]
  16. Jean-Claude König, Dominique Sotteau
    Symmetric routings of the hypercube. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:123-134 [Journal]
  17. Marek Kubale
    Interval edge coloring of a graph with forbidden colors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:135-143 [Journal]
  18. Maria Kwasnik
    The primitivity of the strong product of two directed graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:145-150 [Journal]
  19. Zbigniew Lonc
    Majorization, packing, covering and matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:151-157 [Journal]
  20. Zofia Majcher
    Some special realizations of partition matrix sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:159-175 [Journal]
  21. Roman Nedela
    Covering spaces of locally homogeneous graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:177-188 [Journal]
  22. Zdenek Ryjácek
    N2-locally disconnected graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:189-193 [Journal]
  23. Günter Schaar
    On 'maximal' Hamiltonian cycles in the square of a block. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:195-198 [Journal]
  24. Jerzy Topp
    Graphs with unique minimum edge dominating sets and graphs with unique maximum independent sets of vertices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:199-210 [Journal]
  25. Hoa Vu Dinh
    On the length of longest dominating cycles in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:211-222 [Journal]
  26. Bing Wei
    Hamiltonian paths and hamiltonian connectivity in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:223-228 [Journal]
  27. Mariusz Wozniak
    A note on minimal order of a bipartite graph with exactly q quadrilaterals. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:121, n:1-3, pp:229-233 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002